MathSciNet Relay Station
MathSciNet bibliographic data
MR923264 (88k:05074) 05C10
Mohar, Bojan Embeddings of infinite graphs. J. Combin. Theory Ser. B 44 (1988), no. 1, 29–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement